# SDR 9805403240

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF EMERGENCY LIGHT SYSTEM, FOUND ALL FOUR OVERWING EMERGENCY EXIT HANDLE ILLUMINATION LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BULBS, OPERATIONAL CHECK OK.
